# SDR R61A201709050679

- Difficulty date: August 16, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000034
- Aircraft time: 30,762 hours, 20,367 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 17003236063
- Condition: Corroded
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COCKPIT FLOOR DOUBLER CORRODED, FRAMES 12 - 7.  REMOVED AND REPLACED THE FLOOR DOUBLER IAW SRM 51-75-16 PN 170-03236-063. SEE EAMS W/O H5806 SN 402 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA
